|Robust H∞ Control for Uncertain Two-Dimensional Discrete Systems Described by the General Model via Output Feedback Controllers
Huiling Xu, Yun Zou, Shengyuan Xu, and Lei Guo
International Journal of Control, Automation, and Systems, vol. 6, no. 5, pp.785-791, 2008
Abstract : This paper considers the problem of robust H∞ control for uncertain 2-D discrete systems in the General Model via output feedback controllers. The parameter uncertainty is assumed to be norm-bounded. The purpose is the design of output feedback controllers such that the closed-loop system is stable while satisfying a prescribed H∞ performance level. In terms of a linear matrix inequality, a sufficient condition for the solvability of the problem is obtained, and an explicit expression of desired output feedback controllers is given. An example is provided to demonstrate the application of the proposed method.
Discrete systems, general model, linear matrix inequality, robust H∞ control, two-dimensional systems, uncertain systems.